# SDR DALA2024120911539

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON CUSP WEB AND SPLICE BTW STA Y=794, X44 TO X54 AT CABIN PASENGER. SUMMARY OF NRC 00547: CUSP WEB ON STA 796 X44 TO X54 WAS REPAIRED PER B717 SRM 53-00-55-2R. (LP #0700055)
